# SDR AALA20121005010

- Difficulty date: September 14, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR T-SPLICE AT STATION 771 CORRODED.  REMOVED AND REPLACED T-SPLICE PER AARD 51-00-05 AND BOEING DRAWING 146A9401.
